# SDR SWAA2015102345284

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 43,503 hours, 25,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW WING, CTR SECTION, REAR SPAR UPPER VERTICAL PRESS DECK, WEB CRACKED AT BS 663, BETWEEN RBL 40.00 - 45.64.  REPAIRED WEB IAW EA.
